# SDR DHL2006760004

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,704 hours, 38,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING FASTENERS ON RIGHT FUSELAGE SKIN BS 990 STR 27R.  REMOVED FLOORBOARD FROM BS 950E TO 990 IAW B727 SRM 51-30-2 FIG 15.  REMOVED 3 EA FLOOR SUPPORT FOR ACCESS IAW B727 SRM 51-30-2.  FOUND AREA WITH CORROSION OUT OF LIMITS IAW B727 SRM 53-30-1.  CUT OUT DAMAGED AREA DIM 4.25" X 3" IAW B727 SRM 51-10-1 AND 53-30-1, FABRICATED DOUBLER USING 2024 T3 .125 PO 9003898 DIM 15.125" X 13.25" AND FILLER 2024 T3 .100 PO 9003670 DIM 4.25" X 3" IAW B727 SRM 53-30-2 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 3.  INSTALLED 3 EA FLOOR SUPPORTS FROM 950E TO 990 IAW B727 SRM 51-30-2.  CLEANED AREA AND DINOTROLED IAW B727MM 12-40-0 AND 51-20-14, CLOSED FL
